American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] John J. Walsh. The finite dimensionality of integral homology $3$-manifolds . Proc. Amer. Math. Soc. 88 (1983) 154-156. MR 691298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Philip L. Bowers. Detecting cohomologically stable mappings . Proc. Amer. Math. Soc. 86 (1982) 679-684. MR 674105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Satya Deo. Sheaf theoretic cohomological dimension and finitistic spaces . Proc. Amer. Math. Soc. 86 (1982) 545-550. MR 671233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] John J. Walsh. Homological embedding properties of the fibers of a map and the dimension of its image . Proc. Amer. Math. Soc. 85 (1982) 135-138. MR 647912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2